# SDR UALA2011112106396

- Difficulty date: November 21, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,743 hours, 21,906 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N3002126A
- Part serial: A20305
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  SKIN DELAMINATION ON RT INBD SLAT.  ABOUT 12 INCH PIECE CAME OFF DURING CLMB.  NO ADVRS CNTR.  SAMC TEXT: CREW REPORTS NO VIBRATION FELT AND NO AIRCRAFT TRIM NEEDED.  MAINT TEXT:  RT INBOARD LEADING EDGE SLAT HAS A LARGE AREA AT THE TRAILING EDGE OF SLAT MISSING AND DELAMINATED.  REMOVED INBD RT SLAT.  TWO 6 IN OVAL DENTS MEASURING 1-4 IN DEEP IN COMPOSITE STRUCTURE.  ACCOMPLISHED ALL REPAIRS PER SRM.  ACCOMPLISHING RPR F-N 119069, F-N 118471, AND F-N 105607.  INSTALLED NEW SLAT.
